i have been taking remeron for the past 2 years for anxiety/panic disorder, and i find that it works extremely well for me. when taken by itself without concomittant medication, i agree that its efficiency for panic disorder is questionable. i take it in conjunction with xanax and inderal, both used to treat anxiety and panic attacks. remeron have pretty strong sedative effects which is why its to be taken before bed. as far as safety, i have read reports of it causing agranulocytosis, increasing cholesterol/triglycerides and cases of orthstatic hypostention which is exacerbated in thoses with cardiovascular or cerebrovascular disease. unfortunately there was very little info explaining the frequency or severity of the occurences.
i took remeron for about a 3 week period of time. my doc was trying to take me off tofranil. the morning after i took it, i was so out of it that i totalled my car and didnt even care. i was in this strange daze for the whole period of time. kindof like a glazed over effect. the tofranil was tricyclic (i've beenon it for 7 years) and the remeron is a tetracyclic antidepressant i believe. i guess it all depends on your brain's chemistry. everyone's chemestry is different and what might not work for some people may work well for you. just be aware of how you feel during the first few weeks of taking it. the label says not to drive or operate heavy machinery until you know the effects of the med. they really mean it im sure. good luck and good mental health!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.